# SDR CALA2018100102005

- Difficulty date: September 24, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 98,039 hours, 20,988 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Not Reported
- Condition: Leaking
- Location: Waste Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0547) LT FLIGHT DECK FLOOR STRUCTURE AREA COVERED BY LT FLIGHT DECK PANELS FROM APPROX. STA 310 TO 200, TO INCLUDE LT CREASE BEAM AND STA 310 BULKHEAD OF FLIGHT DECK FLOOR , DIRTY WITH BLUE WATER STAIN CLEANED, NEUTRALIZED, PERFORMED DVI OF, AND APPLIED CIC TO THE L T FLT DECK FLOOR STRUCTURE, INCLUDING THE LT CREASE BEAM FROM ST A 200-310 IAW EC/RA 2011-01000, REV Z, PART 2B. NO FURTHER DAMAG E NOTED. REFER TO N/R NO. 0024834. WORK ACCOMPLISHED BY V919753 AND INSPECTED BY V892744. INSPECTION COMPLETED AND ACCEPTED.
